# SDR FDEA202208091946

- Difficulty date: August 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 108,801 hours, 22,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 6044115
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  631     25-60  2198     09AUG22  CDG  OPEN  U  DURING RIGHT ENTRY SLIDE RAFT REPLACEMENT, FOUND  RIGHT EVACUATION SLIDE REMOTE PRESSURE  PRESS-TO-TEST BUTTON BROKEN  MEL  09AUG22 09:24   CDG U  RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C EXPIRATION : 19AUG22  "MEL 25-61-02:  __RIGHT_ EVAC SLIDE REMOTE PRESS  INDICATOR - INOP. PER MEL 25-61-02, VERIFYAND  RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE  ONCE EACH FLIGHT DAY."  C/7328324          FACT 11AUG22 18:59   OAK                                                                 PROPERLY SECURED PUSH BUTTON LIGHT ASSY DUE LOOSE                                 PER SMP AND ALSO REPLACED BATTERY DUE WEAK. CARRIED                               OUT SLIDE REAFT ADJ/TEST PER MD 11  MM25-61-06-5,                                 SATISFACTORY. CLEARED MEL AND REMOVED STICKER.
